# SDR 06FDEA0524

- Difficulty date: February 3, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV POS PT1.  FOUND REPAIR LOCATED RT FS 2982 - FS 2294, FR38-FR40 FLUSH REPAIR.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PERMANENT REPAIR PERFORMED BY AIRBUS BEFORE DELIVERY REF CONCESSION 2475 REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
